MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CHANNEL DRAIN

C.R. BARD, INC. (COVINGTON) -1018233 CHANNEL DRAIN
Catalog Number V072229
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer received a different sized wound drain in packaging.They had 15fr drains that were labelled as 19fr drains.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Visual evaluation noted received 2 unopened and 1 opened channel drain with trocar.Using fr gauge all channel drains measured to be 15fr.Product package label indicates product size at 19fr.Therefore, the reported event is confirmed.The root cause identified for capa 11207399 is: the label process described in the procedure was not followed up by label printing technician, where established that before the printer is re-loaded with a new material lot, the label printing technician must take the first label of the at lot and mark with red ink the pre-printed material part number to confirm that it is according to the part number listed in operation 10 of the work order.This label should be signed, dated, and must be included in the dhr as sample; a comment documenting this material load should be added in the first article inspection form.Dhr review is not required as capa 11207399 is applicable for this product lot number.Labeling review is not required as capa 11207399 is applicable for this product lot number.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Visual evaluation noted received 2 unopened and 1 opened channel drain with trocar.Using fr gauge all channel drains measured to be 15fr.Product package label indicates product size at 19fr.The root cause identified for capa 11207399 is: the label process described in the procedure was not followed up by label printing technician, where established that before the printer is re-loaded with a new material lot, the label printing technician must take the first label of the at lot and mark with red ink the pre-printed material part number to confirm that it is according to the part number listed in operation 10 of the work order.This label should be signed, dated, and must be included in the dhr as sample; a comment documenting this material load should be added in the first article inspection form.Dhr review are not required as capa 11207399 is applicable for this product lot number.Labeling review is not required as capa 11207399 is applicable for this product lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that customer received a different sized wound drain in packaging.They had 15fr drains that were labelled as 19fr drains.Per customer follow up on 10dec2024, this was noticed before use on a patient.

Brand Name
CHANNEL DRAIN
Common Device Name
CHANNEL DRAIN
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20785142
Report Number1018233-2024-07536
Device Sequence Number17406358
Product Code GBX
UDI-Device Identifier00801741119194
UDI-Public(01)00801741119194(11)240918(17)290630(10)NGJV0169
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV072229
Device Lot NumberNGJV0169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer02/21/2025
03/17/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date03/04/2025
03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown